# SDR 9705539985

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985US
- Make and model: Doug DC-9-32
- Aircraft serial: 47479
- System (JASC): 2432 · Battery/Charger System
- Part: Battery Charger
- Condition: Failed
- Location: Battery Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

DURING CRUISE TO LGA, NOTICED BATTERIES TAKING CHARGE OF 55-65 AMPS.  PULLED AND RESET CIRCUIT BREAKER W-21.  NO CHARGE WHEN RESET.  FLIGHT DIVERTED TO ORD AND LANDED WITHOUT INCIDENT.  REPLACED SHIPS BATTERIES, BATTERY CHARGER, AND TEMPERATURE SENSOR.  SYSTEM OPERATIONAL CHECK OK.
